MathSciNet Relay Station
MathSciNet bibliographic data
MR1024486 14H45 (14M12)
Vinnikov, Victor Complete description of determinantal representations of smooth irreducible curves. Linear Algebra Appl. 125 (1989), 103–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement